# SDR SWAA2024082724926

- Difficulty date: August 8, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) PANEL 140CF; REMOVED FROM A/C ON PANEL RACK; CORRODED<[01] EVALUATED CORROSION ON AFT CARGO FLOOR PANEL 140CF. FOUND TO BE OUT OF LIMITS DUE TO BEING MORE THAN 3' IN LENGTH. FABRICATED NEW FLOOR PANEL 140CF. ALODINE TREATED AND PRIMED NEW PANEL IAW SRM 53-00-53-1A-1; AMM 50-10-04-400-801; AMM 51-21-41-370-803 AND 51-21-72-370-804;[02] AUDIT C/W
